Self-dual Yang–Mills fields over a sphere
Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 2, pp. 78-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1978_12_2_a13,
author = {V. G. Drinfeld and Yu. I. Manin},
title = {Self-dual {Yang{\textendash}Mills} fields over a sphere},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {78--79},
year = {1978},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1978_12_2_a13/}
}
V. G. Drinfeld; Yu. I. Manin. Self-dual Yang–Mills fields over a sphere. Funkcionalʹnyj analiz i ego priloženiâ, Tome 12 (1978) no. 2, pp. 78-79. http://geodesic.mathdoc.fr/item/FAA_1978_12_2_a13/
[1] Belavin A., Polyakov A., Schwarz A., Tyupkin Y., Phys. Lett., 59B (1975), 85–87 | DOI | MR
[2] Polyakov A., Nuclear Physics B, 120 (1977), 429–458 | DOI | MR
[3] Atiyah M.F., Ward R.S., Comm. Math. Phys., 55 (1977), 117–124 | DOI | MR | Zbl
[4] Atiyah M.F., Hitchin N.J., Singer I.M., Proc. Nat. Acad. Sci. USA, 24:7 (1977), 2662–2663 | DOI | MR
[5] Schwarz A.S., Phys. Lett. B, 67 (1977), 172–174 | DOI | MR
[6] Barth W., Invent. Math., 42 (1977), 63–91 | DOI | MR | Zbl
[7] Belavin A.A., Zakharov V.E., preprint, Chernogolovka, 1977 | Zbl
[8] Belavin A.A., 3axarov V.E., Pisma v ZhETF, 25 (1977), 603–607 | MR